# SDR 29GA94261072211A

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 29,088 hours, 37,569 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Annunciator
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT 9294,  PILOT REPORTED AUTOFEATHER OFF ANNUNCIATOR AND LFET AUTOFEATHER ANNUNCIATOR INOPERATIVE.  RESEATED AUTOFEATHER OFF ANNUNCIATOR AND LEFT AUTOFEATHER ANNUNCIATOR OPERATIONAL CHECKED GOOD.
